UGR
  |
> >
(Ref. FQM-185)
25
septiembre
2017
septiembre 2017
<- ->
L M X J V S D
1 2 3
4 5 6 7 8 9 10
11 12 13 14 15 16 17
18 19 20 21 22 23 24
25 26 27 28 29 30

Producción científica


Buscar por:

Lista

Publicación
A. Avilés-López, V. Kadets, A. Pérez-Hernández and S. Solecki,  "Baire theorem for ideals of sets",  Journal of Mathematical Analysis and Applications, vol.445 , 1221-1231, 2017
J. Becerra Guerrero, G. López Pérez and A. Rueda Zoca,  "LIPSCHITZ SLICES VERSUS LINEAR SLICES IN BANACH SPACES",  PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.145 , 1699-1708, 2017
J.F. Mena Jurado and A.M. Cabrera-Serrano,  "Nice operators into L_1-preduals",  TITULO, vol.30 , 417-426, 2017
A. Capel-Cuevas, M. Martín Suárez and F.J. Merí De La Maza,  "Numerical radius attaining compact linear opearators",  Journal of Mathematical Analysis and Applications, vol.445 , 1258-1266, 2017
J. Langemets, V. Lima and A. Rueda Zoca,  "Octahedral norms in tensor products of Banach spaces",  Quarterly Journal of Mathematics , 1-14, 2017
L. García-Lirola, C. Petitjean and A. Rueda Zoca,  "On the structure of spaces of vector-valued Lipschitz functions",  Studia Mathematica , -, 2017
A.R. Villena Muñoz "Orthogonally additive polynomials on Banach function algebras",  Journal of Mathematical Analysis and Applications, vol.448 , 447-472, 2017
J.F. Mena Jurado and A.M. Cabrera-Serrano,  "Structure topology and extreme operators",  Bulletin of the Australian Mathematical Society, vol.95 , 315-321, 2017

Última actualización del SICA: 14/07/2017

Desarrollado por: